I have been on zoloft for a month or so... started off with 50 mg and now im up to 100. It is doing wonders for my depression/anxiety but lately I have been feeling really really dizzy and I am started to think its bc of the medication.. has anyone experienced this? Maybe its from upping the dosage? I am hoping its something my body will get us to ifit is indeed b/c of the zoloft...
Please let me know if you have any suggestions!! Thank you so much
I've been on zoloft for about 2 months for panic and anxiety disorder. I first started on Lexapro, but I was getting some severe side effects. Zoloft worked much better for me ... at first. I started on a low dose - 12.5 mg per night, moved up to 25, and it worked pretty well for me (in truth, I think 12.5 was doing alright as well). But my doctor insists that's too low of a dose, especially because I still feel the need to take Ativan (I take 0.5 mg/day). He said I should go up to 37.5, which I did, and I complained of dizziness. He then suggested 50 mg. Same dizziness, so he suggested 75 mg. I did that, and the dizziness is worse, and I'm getting extremely lethargic. I really think I'm being overmedicated, but the doctor insists that I should be on 100/200 mg per day. I honestly believe the dizziness is due to the medication, so I'm going back to 25 mg and see what happens. It's strange because dizziness seems to be side effect associated with getting on Zoloft, getting off Zoloft, and the anxiety that is forcing me to take Zoloft. I'm convinced, right now, that the dizziness I'm feeling is because my body isn't handling the increased dosage of Zoloft.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.